# SDR DALA2024011900808

- Difficulty date: January 18, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 53,376 hours, 37,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 579-756
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB (UPPER AREA) BTW STA 579-598, 609-617, 658-678, AND 720-756 AT CABIN FLOOR STRUCTURE. SUMMARY OF NRC 00560: CORROSION LEVEL 2. CORROSION ON CUSP WEB (UPPER AREA) BTW STA 579-598, 609-617, 658-678, AND 720-756 AT CABIN FLOOR STRUCTURE WAS REPAIRED PER B717-200 SRM 53-00-55-2R REPAIR 4 FIG 215 AND FIG 216. (LP #0161040)
